candidablog.com

Should I quit Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So basically I've been putting up with all the shit that comes along with Murad Acne Complex for the past three months, and now I'm getting to the end of the line. I'm really getting tired of the emotional side effects, tiredness, random bloody noses, the list goes on and on. Maybe I'm just feeling like it's getting worse because of how depressed I'm getting right now, but I'm just getting run down with all of the side effects. I'm seeing great results, but at what fucking cost! I don't really know what to do. I'd like to quit right now to go back to normal life, but if I do then I will probably also go back to bad acne. It's like a lose - lose situation haha!..

Comments (5)

Have you spoke to your derm about lowering your dose due to the side effects your feeling? Has your acne cleared up already? Maybe if you quit now your derm can suggest a regimin to maintain. ultamitely though it is your decision. I suggest though speaking to your derm about your side effects. Good luck......

Comment #1

As long as you feel uncomfortable taking Murad Acne Complex, it's time to quit. I do agree with Oli girl's suggestion and consulting your derm for feedback and see what he decides is best for you...

Comment #2

As someone who is waiting to start Murad Acne Complex, the only part of your post that registered with me was "I'm seeing great results."I hate to say this, but if I were you, I would try to tough it out. How long is your course supposed to be? You can only have 2-3 months left. Let some family members or close friends know how you're doing, let your derm know and he can possibly lower your dose, but don't quit now! You have a chance to kick acne's ass, you just have to hang in there.You'll make the best decision for you, but just remember that you went on Murad Acne Complex for a reason. And that reason may come back if you don't stick out your course.....

Comment #3

I totally agree with what you've said.Homer, you have come this far...I think maybe you are having a moment of weakness. Yeah it sucks putting up with the side effects but think of the outcome, stay positive.As Nikkia said, tell those around you how you are feeling and speak to your derm about your dose if you feel it's too high or whatever...

Comment #4

I know I'm trying to just stick it out. I've told my rents all the shit that it does, but they think I'm just saying that because they are all side effects that I've read about. Oh well. I probably have two months left... I'm on 80mg/day currently. I def don't want to go any higher...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.